Advertisement

What could cause my eyes to change color?

Some eye drops can make the iris color darker.  There are conditions that can make one eye become lighter due to inflammation or pigment loss.  Conditions that will cause both eyes to become lighter would include conditions of the cornea that might give the appearance of lighter eyes but this would very unusual without other symptoms.  It is also possible that this is a condition that is glaucoma related called pigment dispersion where the irises lose pigment.  However, I would guess that this is likely to not be anything serious.  However, you certainly should see an Eye M.D. to be sure.

Continue Learning about Eye and Vision

Eye Doctors: Who's Who?
Eye Doctors: Who's Who?
Time to get your eyes checked? Well then, you have a choice to make. There's more than one type of eye doctor you can visit, and each has different cr...
Read More
What is laser in situ keratomileusis (LASIK) surgery?
RealAgeRealAge
Laser in situ keratomileusis (LASIK) is a procedure through which a laser is used to change the shap...
More Answers
Should You Take Supplements for Your Eyes?
Should You Take Supplements for Your Eyes?Should You Take Supplements for Your Eyes?Should You Take Supplements for Your Eyes?Should You Take Supplements for Your Eyes?
When it comes to nourishing your vision, a good diet trumps dietary supplements–for most of us.
Start Slideshow
How Does the Big Data Concept Impact Ophthalmology?
How Does the Big Data Concept Impact Ophthalmology?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.